Opened Access Matrix-valued little q-Jacobi polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Aldenhoven, Noud
Koelink, Erik
Martínez de los Ríos, Ana
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015-05
Publicado en: Journal of Approximation Theory, 193, 164-183.
Tipo de documento: Artículo
Resumen: Matrix-valued analogues of the little q-Jacobi polynomials are introduced and studied. For the 2×2-matrix-valued little q-Jacobi polynomials explicit expressions for the orthogonality relations, Rodrigues formula, three-term recurrence relation and their relation to matrix-valued q-hypergeometric series and the scalar-valued little q-Jacobi polynomials are presented. The study is based on a matrix-valued q-difference operator, which is a q-analogue of Tirao’s matrix-valued hypergeometric differential operator.
Cita: Aldenhoven, N., Koelink, E. y Martínez de los Ríos, A. (2015). Matrix-valued little q-Jacobi polynomials. Journal of Approximation Theory, 193, 164-183.
Tamaño: 252.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/44877

DOI: 10.1016/j.jat.2014.10.007

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones